# SDR UALA2011122307078

- Difficulty date: December 22, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACROSS TOP OF FLOORBEAM AT STA 1197 IN AFT CARGO COMPARTMENT.  REMOVED CORROSION ON TOP OF FLOORBEAM.  FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBEAM AND FABRICATED NEW FLOORBEAM FROM BAC 1506-3123 7075T651L IAW B767 SRM 53-60-53.  ALODINED, PRIMED AND PAINTED IAW MM.  INSTALLED NEW FLOORBEAM IAW AT BS 1197 IAW B767 SRM.
